# SDR U1V2007F00000

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N104TS
- Make and model: Diamon DA 42
- Aircraft serial: 42053
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: LN9037M5X22
- Condition: Bent
- Location: Nlg Torque Link
- Part time: 616 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON JUNE 28, 2007, THE NOSE LANDING GEAR TORQUE LINKS WERE REMOVED TO FACILITATE OTHER MAINTENANCE.  THE 4 BOLTS USED TO SECURE THE TORQUE LINKS WERE FOUND TO BE BENT AND JOGGLED DUE TO , PRESUMABLY, SHEAR LOADS. (K)
